# SDR SWAA2020052179761

- Difficulty date: May 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 40,430 hours, 20,406 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE GIRT REQUIRES ADJUSTMENT / INSTALLED AFT ENTRY SLIDE GIRT PER MT#725-61-06 AND AMM 25-66-01
